# SDR PG92004F00010

- Difficulty date: November 2, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25900400
- Condition: Cracked
- Location: Cockpit
- Part time: 439 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD CRACKED.  (RMA NR 045563) (K)
